WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE; NAIL,FIXATION,BONE
Back to Search Results |
| Model Number |
04.034.449S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a revision and hardware removal.The revision surgery was due to infection and non-union of two (2) cortex screws, one (1) titanium cannulated tibial nail-ex with proximal bend, four (4) titanium locking screw and one (1) titanium end cap.The procedure was successfully completed.The patient's status is unknown.Concomitant devices reported: 3.5mm cortex screw self-tapping 40mm (part number 204.84, lot unknown, quantity 1), 3.5mm cortex screw self-tapping 44mm (part number 204.844, lot unknown, quantity 1), 5.0mm ti locking screw w/t25 stardrive 34mm for im nails (part number 04.005.524, lot unknown, quantity 1), 5.0mm ti locking screw w/t25 stardrive 40mm for im nails (part number 04.005.530, lot unknown, quantity 1), 5.0mm ti locking screw w/t25 stardrive 38mm for im nails (part number 04.005.528, lot unknown, quantity 1), 5.0mm ti locking screw w/t25 stardrive 36mm for im nails (part number 04.005.526, lot unknown, quantity 1), ti end cap with t40 stardrive 0mm ext f/ti tibial nails-ex (part number 04.004.000, lot unknown, quantity 1).This report involves one (1) 10mm ti cann tibial nail-ex w/prox bend 345mm-sterile.This is report 3 of 8 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history: manufacturing location: monument manufacturing date: (b)(6) 2019.Expiration date: (b)(6) 2028.Part number: 04.034.449s, 10mm ti cann tibial nail - ex w/prox bend 345mm ¿ sterile.Lot number: 22p4336 (sterile).Lot quantity: 6.Production order traveler met all inspection acceptance criteria.Inspection sheet, in-process / inspect dimensional / final, met all inspection acceptance criteria.Packaging label log (pll) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 16822 by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to non-union and infection¿ does not indicate breakage of the nail.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.